BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Optimal natural dualities: the structure of failsets

Participants in the publication
Priestley, H. A. (Author)
Saramago, M. J. (Author)
Dep. Matemática
CAUL - Centro de Álgebra

Scope
International

Refereeing
Yes

Date of Publication
2002

Where published
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION

Publication Identifiers
ISSN - 0218-1967

Volume
12
Number
3

Starting page
407
Last page
436


Export

APA
Priestley, H. A., Saramago, M. J., (2002). Optimal natural dualities: the structure of failsets. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 12, 407-436. ISSN 0218-1967. eISSN .

IEEE
Priestley, H. A., Saramago, M. J., "Optimal natural dualities: the structure of failsets" in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol. 12, pp. 407-436, 2002.

BIBTEX
@article{1800, author = {Priestley, H. A. and Saramago, M. J.}, title = {Optimal natural dualities: the structure of failsets}, journal = {INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION}, year = 2002, pages = {407-436}, volume = 12 }